# SDR C2XA02BT066

- Difficulty date: October 27, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 785 hours, 622 cycles
- System (JASC): 5200 · Doors
- Part: Switch
- Condition: Dirty
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR---CO3353, CREW REPORTED CCAS AND DOOR PAGE SHOW EMERGENCY EXIT OPEN....MAINTENANCE CLEANED CLEANED LEFTHAND OVERWING EMERGENCY EXIT SWITCH IAW EMB145 AMM#52-21-00. OPS.CHECKED GOOD.
